# SDR UIEA2020022100293

- Difficulty date: February 18, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 81,911 hours, 13,730 cycles
- System (JASC): 5755 · Spoilers
- Part: Web
- Condition: Cracked
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW O/B OF #5 SPOILER CONTACT SUPPORT WEB FOUND CRACKED( LHW O/B OF #5 SPOILER CONTACT SUPPORT WEB CRACK P/N: 65B10865U26 FABRICATED AND REPLACED IAW RI-57-70-13928 REV A )
